# SDR DLL10954501

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 1517032101
- Condition: Corroded
- Location: Fs 829
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 829 DOOR FRAME HAD CORROSION DAMAGE AT THE FWD FLANGE JUST O/B OF THE SILL.  ALSO, THE FS 829 FRAME SUSTAINED CORROSION DAMAGE TO THE WEB JUST O/B OF THE SILL TENSION FITTING.  ACCOMPLISHED REPAIRS PER DL ERA 272242-14.
